# SDR 97ZZZX3872

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3535F
- Make and model: Piper PA-31-350
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: WTC21151
- Condition: Broken
- Location: Rt Mlg
- Component: Wiebel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN GEAR ACTUATOR CRACKED AND BROKEN IN THREADED AREA OF ROD ASSY.  CRACK LOCATED AT AREA WHERE THREADS START ON ROD.  AIRCRAFT HIGH TIME (+18,000 HOURS).  AGE FATIGUE A POSSIBILITY.
